# SDR GTIA020364

- Difficulty date: March 28, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SUB FLOOR STATION 200-218 APPROX PLUS X23 TO -X48 HAS CORROSION AND BLOWN OUT FASTENER HOLES.  REMOVED DAMAGED WEB.  FABRICATED NEW SECTION OF SUB FLOOR.  INSTALLED WEB.  (M)
